본문 바로가기
KERD
논문KCI 등재

Eigenvalue monotonicity of $(p,q)$-Laplacian along the Ricci-Bourguignon flow

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper we study monotonicity the first eigenvalue for a class of $(p,q)$-Laplace operator acting on the space of functions on a closed Riemannian manifold. We find the first variation formula for the first eigenvalue of a class of $(p,q)$-Laplacians on a closed Riemannian manifold evolving by the Ricci-Bourguignon flow and show that the first eigenvalue on a closed Riemannian manifold along the Ricci-Bourguignon flow is increasing provided some conditions. At the end of paper, we find some applications in $2$-dimensional and $3$-dimensional manifolds.

Abstract

In this paper we study monotonicity the first eigenvalue for a class of $(p,q)$-Laplace operator acting on the space of functions on a closed Riemannian manifold. We find the first variation formula for the first eigenvalue of a class of $(p,q)$-Laplacians on a closed Riemannian manifold evolving by the Ricci-Bourguignon flow and show that the first eigenvalue on a closed Riemannian manifold along the Ricci-Bourguignon flow is increasing provided some conditions. At the end of paper, we find some applications in $2$-dimensional and $3$-dimensional manifolds.

참고문헌 (24)

  1. H. Amann, "Lusternik-Schnirelman theory and non-linear eigenvalue problems", Math. Ann, 199, pp.55~72 (1972)
  2. Shahroud Azami, "The first eigenvalue of some $(p,q)$-Laplacian and geometric estimates", 대한수학회논문집, 33(1), pp.317~323 (2018), 대한수학회
  3. L. Boccardo, "Some remarks on a system of quasilinear elliptic equations", NoDEA Nonlinear Dierential Equations Appl, 9(3), pp.309~323 (2002)
  4. J.-P. Bourguignon, "Ricci curvature and Einstein metrics, in Global dierential geometry and global analysis (Berlin, 1979), 42-63", Lecture Notes in Math, 838 (1981), Springer
  5. X. Cao, "Eigenvalues of (−∆ + R2) on manifolds with nonnegative curvature operator", Math. Ann, 337(2), pp.435~441 (2007)
  6. X. Cao, "First eigenvalues of geometric operators under the Ricci ow", Proc. Amer. Math. Soc, 136(11), pp.4075~4078 (2008)
  7. G. Catino, "The Ricci-Bourguignon ow", Pacic J. Math, 287(2), pp.337~370 (2017)
  8. B. Chen, "Monotonicity of eigenvalues of geometric operators along the Ricci-Bourguignon ow", Pacic J. Math, 296(1), pp.1~20 (2018)
  9. S. Y. Cheng, "Eigenfunctions and eigenvalues of Laplacian, in Dierential geometry", Proc. Sympos. Pure Math, 27, pp.185~193 (1975), Amer. Math. Soc
  10. Q.-M. Cheng, "Estimates on eigenvalues of Laplacian", Math. Ann, 331(2), pp.445~460 (2005)
  11. J. I. Dıaz, "Nonlinear Partial Differential Equations and Free Boundaries. Vol. I" (1985), Pitman (Advanced Publishing Program)
  12. P. L. de Napoli, "Quasilinear elliptic systems of resonant type and nonlinear eigenvalue problems", Abstr. Appl. Anal, 7(3), pp.155~167 (2002)
  13. P. L. de Napoli, "Estimates for eigenvalues of quasilinear elliptic systems", J. Dierential Equations, 227(1), pp.102~115 (2006)
  14. L. F. Di Cerbo, "Eigenvalues of the Laplacian under the Ricci ow", Rend. Mat. Appl. (7), 27(2), pp.183~195 (2007)
  15. E. M. Harrell, II, "Commutator bounds for eigenvalues, with applications to spectral geometry", Comm. Partial Dierential Equations, 19(11-12), pp.2037~2055 (1994)
  16. D. A. Kandilakis, "The rst eigenvalue of p-Laplacian systems with nonlinear boundary conditions", Bound. Value Probl, 2005(3), pp.307~321 (2005)
  17. A. El Khalil, "Autour de la premiere courbe propre du p-Laplacien", Doctor, pp.1999
  18. A. El Khalil, "Simplicity and stability of the rst eigen-value of a nonlinear elliptic system", Int. J. Math. Math. Sci, 2005(10), pp.1555~1563 (2005)
  19. P. F. Leung, "On the consecutive eigenvalues of the Laplacian of a compact minimal submanifold in a sphere", J. Austral. Math. Soc. Ser. A, 50(3), pp.409~416 (1991)
  20. J. -F. Li, "Eigenvalues and energy functionals with monotonicity formulae under Ricci ow", Math. Ann, 338(4), pp.927~946 (2007)
  21. R. Manasevich, "The spectrum of p-Laplacian systems with various bound-ary conditions and applications", Adv. Dierential Equations, 5(10-12), pp.1289~1318 (2000)
  22. A. Mukherjea, "Real and Functional Analysis" (1978), Plenum Press
  23. G. Perelman, "The entropy formula for the Ricci ow and its geometric applications", arXiv preprint math, 0211159, ~ (2002)
  24. J. Y.Wu, "First eigenvalue monotonicity for the p-Laplace operator under the Ricci ow", Acta Math. Sin. (Engl. Ser.), 27(8), pp.1591~1598 (2011)

관련 논문AI추천

이 간행물의 다른 논문 (26건)